Advanced search
Start date

Linear and non-linear models with scale mixtures of skew-normal distributions

Grant number: 10/01246-5
Support type:Scholarships abroad - Research
Effective date (Start): July 01, 2010
Effective date (End): December 31, 2010
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal Investigator:Víctor Hugo Lachos Dávila
Grantee:Víctor Hugo Lachos Dávila
Host: Dipak Kumar Dey
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Research place: University of Connecticut (UCONN), United States  

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BARBOSA CABRAL, CELSO ROMULO; LACHOS, VICTOR HUGO; MADRUGA, MARIA REGINA. Bayesian analysis of skew-normal independent linear mixed models with heterogeneity in the random-effects population. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v. 142, n. 1, p. 181-200, JAN 2012. Web of Science Citations: 13.
LACHOS, VICTOR H.; BANDYOPADHYAY, DIPANKAR; DEY, DIPAK K. Linear and Nonlinear Mixed-Effects Models for Censored HIV Viral Loads Using Normal/Independent Distributions. BIOMETRICS, v. 67, n. 4, p. 1594-1604, DEC 2011. Web of Science Citations: 40.

Please report errors in scientific publications list by writing to: